RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2014, Volume 26, Number 5, Pages 33–47 (Mi mm3478)  

This article is cited in 1 scientific paper (total in 1 paper)

Plane electromagnetic wave diffraction

A. V. Berezina, A. S. Vorontsova, M. B. Markova, D. N. Sadovnichiyb

a Keldysh Institute of Applied Mathematics, Russian Academy of Sciences
b Federal Center for Dual-Use Technologies «Soyuz»

Abstract: Cauchy problem definition is considered for Maxwell equations which describe plane electromagnetic wave diffraction on object. The effective current density is constructed for given plane wave radiation. The unicity of Cauchy problem solution is shown. Boundary conditions for initial-boundary problem are formulated; the unicity of problem solution is shown. The implicit finite-difference scheme is chosen, finite-difference boundary conditions are constructed. The algorithm for solving of implicit mesh Maxwell equations is vectorized. Calculation module is developed in Cuda and OpenMP technologies with optimization of access to graphic processor memory.

Keywords: electromagnetic field, Maxwell equations, Cauchy problem, initial-boundary problem, boundary condition, finite-difference scheme, mesh equation, vectorized calculation, central processor, graphic processor, random access memory, coalescent request.

Full text: PDF file (373 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 537.8+519.63
Received: 20.02.2013

Citation: A. V. Berezin, A. S. Vorontsov, M. B. Markov, D. N. Sadovnichiy, “Plane electromagnetic wave diffraction”, Matem. Mod., 26:5 (2014), 33–47

Citation in format AMSBIB
\Bibitem{BerVorMar14}
\by A.~V.~Berezin, A.~S.~Vorontsov, M.~B.~Markov, D.~N.~Sadovnichiy
\paper Plane electromagnetic wave diffraction
\jour Matem. Mod.
\yr 2014
\vol 26
\issue 5
\pages 33--47
\mathnet{http://mi.mathnet.ru/mm3478}
\elib{http://elibrary.ru/item.asp?id=21826464}


Linking options:
  • http://mi.mathnet.ru/eng/mm3478
  • http://mi.mathnet.ru/eng/mm/v26/i5/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. B. Bakholdin, A. V. Berezin, A. A. Kryukov, M. B. Markov, B. D. Plyushchenkov, D. N. Sadovnichii, “Electromagnetic wave in the medium with dispersion of dielectric permittivity”, Math. Models Comput. Simul., 9:2 (2017), 190–200  mathnet  crossref  elib
  • Number of views:
    This page:232
    Full text:42
    References:49
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019